BibTeX record journals/tcs/ErlebachLLSWZ19

download as .bib file

@article{DBLP:journals/tcs/ErlebachLLSWZ19,
  author    = {Thomas Erlebach and
               Fu{-}Hong Liu and
               Hsiang{-}Hsuan Liu and
               Mordechai Shalom and
               Prudence W. H. Wong and
               Shmuel Zaks},
  title     = {Complexity and online algorithms for minimum skyline coloring of intervals},
  journal   = {Theor. Comput. Sci.},
  volume    = {788},
  pages     = {66--78},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.tcs.2019.05.007},
  doi       = {10.1016/j.tcs.2019.05.007},
  timestamp = {Tue, 20 Aug 2019 08:29:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/ErlebachLLSWZ19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics